MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COBALT HV BONE CEMENT 40G; CEMENT, BONE CEMENT

ZIMMER BIOMET, INC. COBALT HV BONE CEMENT 40G; CEMENT, BONE CEMENT
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: item# 183128 item name van ps open intl fem-lt 6565 lot # j3941926; item# 183099 item name vanguard fem pegs set 2 lot # 975950; item# 184766 item name series a 3 peg std 34x8.5 lot # 304200; item# ep-183642 item name e1 vngd ps tib brg 71/75x12x 12 lot # 671170; item# 141224 item name biomet cc i-beam tray 75mm lot # j3958309.The device will not be returned for analysis location unknown; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported by patients¿ legal counsel that the patient underwent primary left tka.Subsequently it was reported left revision of total knee two (2)years later for tibial loosening.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: 53yo obese, tibial component obviously loose ¿ explanted.Explanted femoral component w/out substantial bone loss, patella retained, no complications.A definitive root cause cannot be determined. if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 01232.

Brand Name
COBALT HV BONE CEMENT 40G
Common Device Name
CEMENT, BONE CEMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11694309
Report Number0001825034-2021-01091
Device Sequence Number3095637
Product Code LOD
UDI-Device Identifier00880304560789
UDI-Public(01)00880304560789(17)171130(10)05800
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K051496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberN/A
Device Catalogue Number402282
Device Lot Number058600
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer08/19/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;